# SDR AALA202506092391

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737-8
- Aircraft serial: 44458
- Aircraft time: 14,727 hours, 5,466 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Seized
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND NUMBER 2 BRAKE SEIZED. REMOVED AND REPLACED NUMBER 2 MLG BRAKE. PER AMM 32-41-41. OPERTIONAL CHECK GOOD.
